# SDR SWIA202161563

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH PRESSURE FLOOR SILL PANEL HAS MULTIPLE AREA OF CORROSION BETWEEN FS409+128 AND FS559 (MARKED).     (C-CHECK RO 10/4/2021)    REMOVED CORROSION FROM LH PRESSURE FLOOR SILL PANEL AT 19 EA LOCATIONS. FOUND TO BE WITHIN LIMITS. REF REO 601R-53-41-666, REV-C, DATED 2012-11-06. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
